advertisement
Question
Posted by: Molly | 2005/11/26

Burning sensation during sex

I am on Yasmin as an oral contraceptive and my husband uses latex condoms. I experience a burning sensation during and after sex, what could be the problem? Could I be allergic to latex?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could be allergic to latex. Why don't you see wht it's like without the condoms as the Pill on its own is adequate protection from pregnancy.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: mike | 2005/11/27

Could be that or lack of lubrication. Make sure he uses lubricated condoms.

Reply to mike

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement